# SDR IXXA0300008O

- Difficulty date: January 28, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 86,092 hours, 34,454 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt Harness
- Part time: 86,092 hours, 34,454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM LRD DURING CRUISE CREW NOTED NR 3 ENGINE EGT ROSE ABNORMALLY.  CREW SHUTDOWN NR 3 ENG PER COMPANY POLICY.  AIRCRAFT RETURNED TO LRD FOR AN UNEVENTFUL LANDING.  UPON INSPECTION MAINTENANCE DISCOVERED DIRTY CONNECTIONS IN THE EGT HARNESS.  MAINTENANCE CLEANED CONNECTIONS AND RAN ENGINE PER APPLICABLE AIRPLANE MANUALS.  AFTER A GOOD OPERATIONAL CHECK THE AIRCRAFT WAS RETURNED TO SERVICE.
